# SDR J7SA20190708001

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N401FX
- Make and model: Emb EMB-550
- Aircraft serial: 55000027
- Aircraft time: 3,377 hours, 2,216 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DIVERTED DUE DOOR LG OPEN CAS DISPLAYED DURING CRUISE FLIGHT AT FL410. ASSOCIATED NOISE FROM GEAR DOOR OPENING IN FLIGHT HEARD FROM COCKPIT. AIRCRAFT LANDED WITHOUT INCIDENT. DOWNLOADED AND REVIEWED OMS IAW MM CH 45-45-00 NOTING FAULT POSTED FOLLOWING A STEERING OVERTRAVEL FAULT. PERFORMED FIM CH 32-53-00-810-806A WITH NO DEFECTS.  NWS OVERTRAVEL SENSOR GAP WITHIN TOLERANCE AND CONNECTOR CLEAN/SECURE PER FIM THIS IS A TRANSITORY CONDITION WITH NO FURTHER ACTION REQUIRED.  DOOR LG OPEN CAS NO LONGER ACTIVE PER FLEET FOL LEG 500-002/19 LGHU REPLACEMENT IS NOT NECESSARY AND SOFTWARE FIX IS UNDER DEVELOPMENT.
